# SDR FDEA201011104316

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 46,760 hours, 17,611 cycles
- Engine: Pwa PW4158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 224TS05Y
- Part serial: 731
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG WOULD NOT RETRACT.  HANDLE WENT TO RETRACT POSITION BUT LG NEVER CAME UP.   JACKED A/C VERIFIED VALVE 3GA FAULTY REMOVED AND REPLACED VALVE IAW MM 32-31-12-04. ALSO REMOVED AND REPLACED MODULE LANDING GEAR CONTROL HANDLE (2GA)  IAW MM 32-32-11-04-0. PERFORMED LANDING GEAR SWING IAW MM 32-31-00 CHECKS NORMAL.
